# SDR AALA202002069017

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 63,990 hours, 24,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR 4R SLIDE HOUSING NOT PROPERLY ATTACHED. SECURED SLIDE COVER AT DOOR 4R IAW AMM 25-62-50.
